# SDR SWAA2022031528218

- Difficulty date: August 19, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 149A8109114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; LAV TANK AREA; VERTICAL PANEL STRUCTURE; ATTACH CLIP IS CRACKED; STA:867; LBL: 15.5; WL 208 - 42' / REMOVED VERTICAL PANEL STRUCTURE ATTATCH CLIP STA 867 LBL 15.5 WL 208-42' IAW SRM 51-70-02-0G-0; VERIFIED NEW PART IAW BOEING DRAWING 149A8102 REV A PN:149A8109-114. LOCATED AND DRILLED NEW ATTACH CLIP IAW 51-40-05-0G-0. INSTALLED NEW ATTACH CLIP IAW SRM 51-40-02-0G-. ATAG A98635
